# SDR QMLA2012032012043

- Difficulty date: March 20, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N990SL
- Make and model: Bolkms BK117B2
- Aircraft serial: 7057
- Aircraft time: 7,237 hours, 26,072 cycles
- Engine: Lyc LTS101750B1
- Engine time: 6,886 hours, 11,403 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 400100025
- Part serial: 45100
- Condition: Making Metal
- Location: Nr 1
- Part time: 6,886 hours, 11,403 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENROUTE, HAD TWO NR 1 ENGINE CHIP LIGHTS AND WAS ABLE TO CLEAR WITH THE ZAPPER.  THE THIRD CHIP LIGHT COULD NOT BE CLEARED, PILOT LANDED WITHOUT INCIDENT.  NO ENGINE PARAMETERS INDICATED OUTSIDE OF THE NORMAL RANGE AT ANY TIME.  MECHANIC FOUND TWO & THREE BEARING CHIP DETECTOR (AFT) TO CONTAIN METAL PARTICLES OUT OF LIMITS IAW THE MM.  ACFT REMOVED FROM SERVICE.
